Bulletin of the American Mathematical Society

Review: Russell C. Walker, The Stone-Čech compactification

Leonard Gillman

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 82, Number 4 (1976), 530-532.

First available in Project Euclid: 4 July 2007

Permanent link to this document


Gillman, Leonard. Review: Russell C. Walker, The Stone-Čech compactification. Bull. Amer. Math. Soc. 82 (1976), no. 4, 530--532. https://projecteuclid.org/euclid.bams/1183538115

Export citation


  • [C] E. Čech, On bicompact spaces, Ann. of Math. 38 (1937), 823-844.
  • [GJ] L. Gillman and M. Jerison, Rings of continuous functions, Univ. Ser. in Higher Math., Van Nostrand, Princeton, N.J., 1960. MR 22 #6994.
  • [GK] I. Gelfand and A. Kolmogoroff, On rings of continuous functions on topological spaces, Dokl. Akad. Nauk SSSR 22 (1939), 11-15.
  • [H] E. Hewitt, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. 64 (1948), 54-99. MR 10, 126.
  • [S] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), 375-481.